Cone metrics on the sphere and Livné’s lattices

John R. Parker Department of Mathematical Sciences, University of Durham

TBD mathscidoc:1701.331968

Acta Mathematica, 196, (1), 1-64, 2005.5
We give an explicit construction of a family of lattices in PU (1, 2) originally constructed by Livné. Following Thurston, we construct these lattices as the modular group of certain Euclidean cone metrics on the sphere. We give connections between these groups and other groups of complex hyperbolic isometries.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{john2005cone,
  title={Cone metrics on the sphere and Livné’s lattices},
  author={John R. Parker},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203348718039677},
  booktitle={Acta Mathematica},
  volume={196},
  number={1},
  pages={1-64},
  year={2005},
}
John R. Parker. Cone metrics on the sphere and Livné’s lattices. 2005. Vol. 196. In Acta Mathematica. pp.1-64. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203348718039677.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved